


default search action
"Topological structure of solution sets for control problems governed by ..."
Yirong Jiang, Qiongfen Zhang, Qi-Qing Song (2020)
- Yirong Jiang, Qiongfen Zhang, Qi-Qing Song:
Topological structure of solution sets for control problems governed by semilinear fractional impulsive evolution equations with nonlocal conditions. IMA J. Math. Control. Inf. 37(4): 1089-1113 (2020)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.